Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 24, Issue 2, 2008
Metadata
 

On the number of ovals of a symmetry of a compact Riemann surface
Emilio Bujalance, Francisco Javier Cirre, José Manuel Gamboa and Grzegorz Gromadzki
pp. 391–405
Abstract | Full-Text PDF (178 KB) | Metadata

Entropy methods for reaction-diffusion equations: slowly growing a-priori bounds
Laurent Desvillettes and Klemens Fellner
pp. 407–431
Abstract | Full-Text PDF (266 KB) | Metadata

Soluble products of connected subgroups
M. Pilar Gállego, Peter Hauck and M. Dolores Pérez-Ramos
pp. 433–461
Abstract | Full-Text PDF (276 KB) | Metadata

Global infinite energy solutions of the critical semilinear wave equation
Pierre Germain
pp. 463–497
Abstract | Full-Text PDF (300 KB) | Metadata

Interpolation and Sampling for Generalized Bergman Spaces on finite Riemann surfaces
Alexander Schuster and Dror Varolin
pp. 499–530
Abstract | Full-Text PDF (269 KB) | Metadata

$L^2$ boundedness for commutator of rough singular integral with variable kernel
Yanping Chen and Yong Ding
pp. 531–547
Abstract | Full-Text PDF (185 KB) | Metadata

Geometric optics with critical vanishing viscosity for one-dimensional semilinear initial value problems
Stéphane Junca
pp. 549–566
Abstract | Full-Text PDF (214 KB) | Metadata

Non-uniqueness in a free boundary problem
Björn Bennewitz
pp. 567–595
Abstract | Full-Text PDF (250 KB) | Metadata

Quasilinear equations with natural growth
David Arcoya and Pedro J. Martínez-Aparicio
pp. 597–616
Abstract | Full-Text PDF (193 KB) | Metadata

On the verbal width of finitely generated pro-$p$ groups
Andrei Jaikin-Zapirain
pp. 617–630
Abstract | Full-Text PDF (177 KB) | Metadata

Notes on the roots of Steiner polynomials
Martin Henk and María A. Hernández Cifre
pp. 631–644
Abstract | Full-Text PDF (170 KB) | Metadata

Measure density and extendability of Sobolev functions
Piotr Hajłasz, Pekka Koskela and Heli Tuominen
pp. 645–669
Abstract | Full-Text PDF (236 KB) | Metadata

On the NLS dynamics for infinite energy vortex configurations on the plane
Fabrice Bethuel, Robert L. Jerrard and Didier Smets
pp. 671–702
Abstract | Full-Text PDF (301 KB) | Metadata

Stable Higgs $G$-sheaves
Tomás Gómez and Ignacio Sols
pp. 703–719
Abstract | Full-Text PDF (200 KB) | Metadata